Ask an expert
Question

06 Jun 2011

Implantation bleeding?
Hi Doc,

Am worried here, I drank 2 emergency contraceptives in one cycle. In both occassions, i had missed my pill. On the 3rd day after i was due for my periods, i only had light brown blood throughout the weekend. It''s been 4 days now and no period. Coul i be pregnant?

Thank you in advance.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes you could. The emergency pill is less efefctive if used twice in a cycle. It also be that this has disrupted your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote